# SDR MASA98077

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59YV
- Make and model: Beech 1900D
- Aircraft serial: UE59
- System (JASC): 7120 · Engine Mount Section
- Part: Truss Bolts
- Part number: MS2000618
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5330 - JAX-PBI - IN FLIGHT, CREW NOTICED THE RIGHT COWLING WAS LOOSE.  CREW REDUCED POWER TO THE RT ENGINE AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE FOUND THE UPPER INBOARD TRUSS BOLT WAS LOOSE.  REMOVED AND REPLACED THE ENGINE TRUSS AND BOLTS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
